RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 479–487 (Mi tmf721)  

This article is cited in 4 scientific papers (total in 4 papers)

A three-dimensional quantum integrable mapping

S. M. Sergeev

Branch of the Institute of Nuclear Physics

Abstract: We derive a three-dimensional integrable mapping that gives the $R$-matrix of the Zamolodchikov model in the cyclic representation limit. We construct the discrete-time evolution generated by this mapping and derive a generating function for the integrals of motion.

DOI: https://doi.org/10.4213/tmf721

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 378–384

Bibliographic databases:


Citation: S. M. Sergeev, “A three-dimensional quantum integrable mapping”, TMF, 118:3 (1999), 479–487; Theoret. and Math. Phys., 118:3 (1999), 378–384

Citation in format AMSBIB
\Bibitem{Ser99}
\by S.~M.~Sergeev
\paper A three-dimensional quantum integrable mapping
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 479--487
\mathnet{http://mi.mathnet.ru/tmf721}
\crossref{https://doi.org/10.4213/tmf721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713739}
\zmath{https://zbmath.org/?q=an:0957.82014}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 378--384
\crossref{https://doi.org/10.1007/BF02557336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800019}


Linking options:
  • http://mi.mathnet.ru/eng/tmf721
  • https://doi.org/10.4213/tmf721
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Sergeev, “Auxiliary transfer matrices for three-dimensional integrable models”, Theoret. and Math. Phys., 124:3 (2000), 1187–1201  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. Z. Pakulyak, S. M. Sergeev, “Spectral Curves and Parameterization of a Discrete Integrable Three-Dimensional Model”, Theoret. and Math. Phys., 136:1 (2003), 917–935  mathnet  crossref  crossref  mathscinet  isi  elib
    3. von Gehlen, G, “Explicit free parametrization of the modified tetrahedron equation”, Journal of Physics A-Mathematical and General, 36:4 (2003), 975  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Sergeev, SM, “Quantum integrable models in discrete 2+1-dimensional space-time: Auxiliary linear problem on a lattice, zero-curvature representation, isospectral deformation of the Zamolodchikov-Bazhanov-Baxter model”, Physics of Particles and Nuclei, 35:5 (2004), 567  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:102
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020